# SDR AALA201910039009

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 9,230 hours, 3,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 802632
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSU SYSTEM TEST BATTERY AND EPSU (11WL) EXTERIOR LIGHT FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 11WL POSITION. TEST OK IAW AMM 33-51-38.
